# SDR 2006750001

- Difficulty date: April 11, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CRACKED, REMOVED AND REPLACED LEFT WING.
